Title

In Search of the Perfect Scalene Triangle

SMC Author

L. Raphael Patton F.S.C.

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1973

Publication Title

Mathematics Teacher

Scholarly

yes

Volume

66

Issue

1

First Page

57

Last Page

60

Disciplines

Mathematics

Original Citation

Patton, F.S.C., Br. Raphael. January 1973. “In Search of the Perfect Scalene Triangle”, Mathematics Teacher, vol. LXVI, issue 1, 57-60. https://www.jstor.org/stable/27959188

Share

COinS